# SDR VNAA202209209992

- Difficulty date: September 20, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7806P
- Make and model: Piper PA-24
- Aircraft serial: 243025
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Part number: SH670334261
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT LBL9 BETWEEN FS 485.00 AND 571.00 IS CORRODED.
